# SDR AALA20001049

- Difficulty date: June 21, 2000
- Submitted: September 12, 2000
- Operation: Air carrier
- Aircraft: N382AN
- Make and model: Boeing 767323
- Aircraft serial: 25451
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Row 21
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT ESCAPE PATH LIGHTS AT ROW 21 INOPERATIVE.  REPAIRED WIRE AT ROW 21.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
